MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE
Model Number 328291
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.New jersey, usa, usa has been used as a default.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 5 bd insulin syringes with the bd ultra-fine¿ needle had difficult plunger movement during use.The following information was provided by the initial reporter: "medical research lab injecting mice asking for information on 328291 plunger hard to move lab tech reported using the syringes to inject his mice for a study.Finding the plunger harder to move in this box than a prior box of the bd insulin syringes on 5 syringes.".
 
Additional Manufacturer Narrative
H6: investigation summary no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 2199411.All inspections and challenges were performed per the applicable operations qc specification.H3 other text : see h10.
 
Event or Problem Description
It was reported that 5 bd insulin syringes with the bd ultra-fine¿ needle had difficult plunger movement during use.The following information was provided by the initial reporter: "medical research lab injecting mice asking for information on 328291 plunger hard to move lab tech reported using the syringes to inject his mice for a study.Finding the plunger harder to move in this box than a prior box of the bd insulin syringes on 5 syringes".

Brand Name
BD INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15947662
Report Number1920898-2022-00862
Device Sequence Number20425901
Product Code FMF
UDI-Device Identifier50382903282918
UDI-Public00382903282913
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number328291
Device Catalogue Number328291
Device Lot Number2199411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown